Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate and swollen feet?


07-24-2016, 01:30 PM   #1
mantaray
 
Join Date: Apr 2016
Location: southampton, United Kingdom

My Support Groups:
Methotrexate and swollen feet?

Hi,
I was wondering if anyone could help me, I have been on methotrexate for 6 weeks for crohns apart from the side effects of fatigue, headaches and slight nausea and I have also been on a reducing dose of preds which have now stopped. Last couple of days I have had very bad swelling in my left foot and wondered if this was a side effect of methotrexate and if I needed to see the doctor. We have had hot weather lately and wondered if it could be that too.
many thanks
07-24-2016, 02:58 PM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Since your weaning pred I would let your doctors know about the swelling
Sometimes weaning too quickly can cause other issues
Either way a call to the doctor to let them know would be a good idea
__________________
DS - -Crohn's -Stelara
07-26-2016, 03:40 PM   #3
mantaray
 
Join Date: Apr 2016
Location: southampton, United Kingdom

My Support Groups:
Thanks for the advice, will speak to the doctor as foot still swollen
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate and swollen feet?
Thread Tools


All times are GMT -5. The time now is 12:55 AM.
Copyright 2006-2017 Crohnsforum.com